Results 1 to 3 of 3

Thread: Can taking Prednisolone as Eye Drops cause you to be tired?

  1. Default Can taking Prednisolone as Eye Drops cause you to be tired

    If you take Prednisolone for the eyes, in the form of eye drops to address an inflammation problem in the eye....can it cause you to become very tired??


  2. #2
    no, Prednisolone does not cause tiredness, in fact in large doses it can cause insomnia. it has a number of side effects, none of them very common when used as eye drops but tiredness is not one of them.

    it can make the eyes sting simulating tiredness but it does not cause lethargy, fatigue or any lack of energy.

  3. not usually . side effects of oral Prednisolone include excessive drinking and urination , weight gain and hunger . However when you are using drops in your eyes the prenisolone dose is so small that it should not cause those effects unless it is a longterm medication ....


Similar Threads

  1. Can phentermine cause you to miss your period?
    By jackie0428_16 in forum Losing weight and weight-loss drugs
    Replies: 2
    Last Post: 06-17-2008, 09:00 PM
  2. where can i purchase atropine eye drops?
    By ttaaaylor in forum Other drugs and health issues
    Replies: 1
    Last Post: 04-30-2008, 12:59 AM
  3. Replies: 1
    Last Post: 04-26-2008, 11:41 AM
  4. Can antidepressants reduce sensibility? or even cause ejaculation to take longer?
    By bobby s in forum Escaping depression and all about antidepressant medicines
    Replies: 2
    Last Post: 03-25-2008, 12:13 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Protected by Copyscape CopySentry. Do not copy.